# SDR 99ZZZX1162

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68UW
- Make and model: Lear 35A
- Aircraft serial: 095
- System (JASC): 3150 · Central Warning
- Part: Master Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING PANEL LIGHTS ILLUMINATED PRIOR TO TAKEOFF.  TROUBLESHOT TO WIRE SHORTING OUT ON RADIO RACK.  REPAIRED WIRE IN WIRE BUNDLE.  OERATIONS CHECKED OK.
